# SDR ABXA2014020409

- Difficulty date: February 4, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 53,140 hours, 42,315 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T22028
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST OTBD OF TELESCOPING DUCT INBD SIDE THE INBD SUPPORTING BRACKET AT TE CORRODED.  INSTALLED A NEW LE BRACKET AT R/W TAI DUCT LOCATION & INSTALLED TELESCOPING DUCT FROM LE & DUCT AT OFSS 446.00 IAW SRM 51¬40-02 & AMM 30-11-05-4.  LEAK CHECK PERFORMED, CHECKED GOOD, NO LEAKS NOTED.  SDR INFO CORRODED, PN 114T2202-8, PART NAME 2 E RIB STRINGER & WING STATION LOC RW WS 456.  ACFT WAS GROUNDED.
